# SDR UALA2010032901052

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,253 hours, 21,511 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL INOP AT SEAT 18 ABC.  REPLACED LIGHT ASSY, OP NORMAL.
